# SDR DLL19990340

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1216
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 21f
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STRIP OF EVAC LIGHTS INOP FWD RT SECTION OF C-ZONE.  FOUND WIRE BROKEN UNDER SEAT 21F.  SPLICED WIRE, CHECKS GOOD.
